8 Jul 2013
May I ask why you are taking Norco, that may determine the reason for your leg cramps.
I have leg cramps all day long, but I've Fibromyalgia and Neuropathy, so that explains it. Are you taking lots of it then taking none at times? Withdrawal from Norco can cause hellacious leg cramps, could that be the reason?
Just a wee bit more info would help us to answer your query, like why are you taking it, are you taking it religiously or sometimes?
8 Jul 2013
No I have been taking the same does of Norco for over 3 years now, and the night time leg cramps have been happening just about every night some times all night long. I do find in the day time that I do get the leg cramps but its not like all the time mayber once a week during day time hours.I have tried to adjust the time I take Norco but that still has not worked.
19 Aug 2013
Hell yes! It hurts so bad. I can't sleep thru the leg pain! Getting off is much worse with the leg pain. I think your body is telling you to slow to a stop from the norcos. Thats what mine was telling me. Now I'm on 2 days without and during the day it hurts much worse at night. Good luck!
10 Sep 2013
So does Norco cause leg cramps or not? I'm currently taking it post op total knee replacement after the doc wanted me to come off the Percocet I was taking ... I take 2 mg. Klonopin (clonazepam) and 75 mg. Trazodone for my restless leg syndrome ... this question peaked my interest as I had some leg cramping issues last night that really surprised me since the Klonopin/Trazodone combo has almost resolved all of it ... but this was also the same day as I had therapy and when I came home I was in my hot tub for about 45 minutes ... maybe doing to much in one day caused the leg cramping? I do ice when I sleep ... any thoughts?
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Metformin (1000 g twice per day) for over a year. I have started having nightly leg cramps (in early morning).
1 answer • 21 Jun 2013
the doctor increased the metformin 500 3 times a day and now I have severe leg cramps especially at night. I am on potassium supplements and lasix. ...
0 answers • 29 Aug 2013
I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started ...
1 answer • 23 Nov 2013